Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Parametrizations of Borel sets with large sections


Authors: A. Maitra and V. V. Srivatsa
Journal: Proc. Amer. Math. Soc. 93 (1985), 543-548
MSC: Primary 54C65; Secondary 03E15, 04A15, 20B20, 28A05, 54H05
DOI: https://doi.org/10.1090/S0002-9939-1985-0774020-3
MathSciNet review: 774020
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of this article unifies, extends, and simplifies the proofs of Borel parametrization theorems for Borel sets with large sections.


References [Enhancements On Off] (What's this?)

  • [1] K. Kuratowski, Topology, Vol. 1, 5th ed., Academic Press, New York, 1966. MR 0217751 (36:840)
  • [2] K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Ser. Math. Astronom. Phys. 13 (1965), 397-403. MR 0188994 (32:6421)
  • [3] A. Maitra, Selectors for Borel sets with large sections, Proc. Amer. Math. Soc. 89 (1983), 705-708. MR 719000 (84k:54015)
  • [4] R. D. Mauldin, Borel parametrizations, Trans. Amer. Math. Soc. 250 (1979), 223-234. MR 530052 (80j:54033)
  • [5] R. D. Mauldin and S. M. Srivastava, Paramétrisations des ensembles coanalytiques à coupes relativement non maigres, C. R. Acad. Sci. Paris Sér. A 292 (1981), 743-745. MR 619743 (82e:54044)
  • [6] Y. N. Moschovakis, Descriptive set theory, North-Holland, Amsterdam, 1980. MR 561709 (82e:03002)
  • [7] R. Purves, Bimeasurable functions, Fund. Math. 58 (1966), 149-157. MR 0199339 (33:7487)
  • [8] V. V. Srivatsa, Measurable parametrizations of sets in product spaces, Trans. Amer. Math. Soc. 270 (1982), 537-556. MR 645329 (83e:54035)
  • [9] R. L. Vaught, Invariant sets in logic and topology, Fund. Math. 82 (1974), 269-294. MR 0363912 (51:167)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C65, 03E15, 04A15, 20B20, 28A05, 54H05

Retrieve articles in all journals with MSC: 54C65, 03E15, 04A15, 20B20, 28A05, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0774020-3
Keywords: Borel parametrizations, Borel sets, measure, category
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society